# SDR AALA991738

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, COCKPIT EMERGENCY EXIT LIGHT IS INTERMITTENT.  REPOSITIONED EMERGENCY EXIT LIGHT SOCKET FOR POSITIVE CONTACT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
